# SDR AALA202202075160

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,831 hours, 14,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT CEILING SIGN AT THE OVER-WING EXIT FELL DOWN. RE-INSTALLED EXIT SIGN.
